# SDR AALA20141209005

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 3,416 hours, 1,966 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE ELEC ODOR WAS REPORTED IN THE CABIN.  FURTHER DISCUSSION WITH DISPATCH REVEALED ODOR MAY BE ISOLATED TO A SINGLE ROW OF SEATS.  INSPECTED MAIN CABIN IAW AMM 23-32-00 & PLS CARD IFE SYS FOR 23-33A UNDER DIRECTION OF TECH SERVICES.  PERFORMED OPERATIONS CHECK & INSPECTION OF CABLES, MONITORS & ASEBS ON ROWS 19, 20 & 21 IAW AMM 44-21-00, WITH NO FAULTS FOUND.  SYS CHECKED NORMAL.
